# SDR SWAA2023102003562

- Difficulty date: September 23, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2023-610115<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W. AMM 25-66-02-400-801. FOR INSTALLATION SEE BARCODE TTG8Q002G8N5;[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W. AMM 25-66-02-400-801. FOR INSTALLATION SEE BARCODE TTG8Q002G8N5
